# SDR USAAD00028

- Difficulty date: February 11, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N927VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48154
- Engine: Pwa JT8D9A
- System (JASC): 7312 · Fuel Heater
- Part: Manifold
- Part number: 577957
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT-DAY FLT 860 - AFTER TAKEOFF, THE RIGHT ENGINE FIRE INDICATION ACTIVATED.  THE THROTTLE WAS REDUCED AND THE INDICATION STOPPED.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACE THE RIGHT ENGINE FUEL HEAT MANIFOLD.  (M)
